# SDR CA100603004

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 29,461 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: T2C5000605500
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW OF ANT 207 SELECTED THE LANDING GEAR TO RETRACT.  THE LANDING GEAR RETRACTED PART WAY AND THE HYDRAULIC PUMP LOW PRESSURE LIGHTS ILLUMINATED.  A CHECK OF THE PRESSURE GAUGE INDICATED ALMOST NO HYDRAULIC PRESSURE.  THE CREW DIVERTED TO WHITEHORSE, ACCOMPLISHED EMERGENCY GEAR EXTENSION AND LANDED SUCCESSFULLY.  MAINTENANCE FOUND THE HYDRAULIC FLEX LINE GOING TO THE HIGH PRESSURE FILTER IN THE RIGHT WHEEL WELL RUPTURED.  THE FLEX LINE HAD A MANUFACTURE DATE OF SEPT, 1997.  AIR NORTH REPLACED THE FLEX LINE WITH A SOLID TUBE LINE P/N 375Q2277, WHICH IS CALLED UP IN THE BAE IPC.  WILL BE ACCOMPLISHING A 748 FLEET INSPECTION OF ALL FLEX LINES AND WILL REPLACE ANY THAT ARE SUSPICIOUS.
